# SDR MALA040492

- Difficulty date: July 19, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 32,333 hours, 27,205 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500111
- Condition: Burned
- Location: Window Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO EXTENDING GEAR ON FINAL APPROACH INTO BGM, A SMELL OF ELECTRICAL BURNING.  JUST PRIOR THE F/O HAD TURNED CABIN AND FLIGHT DECK TEMP SELECTOR TO MID RANGE.  MAINTENANCE FOUND WINDOW LIGHT SOCKET AT 3A BURNED.  CLIPPED AND STOWED WIRES TO BURNED SOCKET.  REPLACED THE SOCKETS AT 3A REPLACED HALOS P/N-6500111 AND 6500110.  ALL CHECKS GOOD.  REMOVED FROM DMR, MXC NOTIFIED.
